5 found
Sort by:
  1. M. A. Dickmann & F. Miraglia (2003). Elementary Properties of the Boolean Hull and Reduced Quotient Functors. Journal of Symbolic Logic 68 (3):946-971.
    Direct download (7 more)  
     
    My bibliography  
     
    Export citation  
  2. M. A. Dickmann (1988). The Model Theory of Chain-Closed Fields. Journal of Symbolic Logic 53 (3):921-930.
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation  
  3. M. A. Dickmann (1987). Elimination of Quantifiers for Ordered Valuation Rings. Journal of Symbolic Logic 52 (1):116-128.
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation  
  4. M. A. Dickmann (1975). Large Infinitary Languages: Model Theory. American Elsevier Pub. Co..
     
    My bibliography  
     
    Export citation  
  5. M. A. Dickmann (1970). Model Theory of Infinitary Languages. [Aarhus, Denmark,Universitet, Matematisk Institut].
     
    My bibliography  
     
    Export citation